# SDR 20001215SH017

- Difficulty date: November 7, 2000
- Submitted: December 15, 2000
- Operation: General aviation
- Aircraft: N350RM
- Make and model: Snias AS350D
- Aircraft serial: 1024
- Aircraft time: 8,889 hours
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG355
- Part serial: CBC367435
- Condition: Discharged
- Location: Battery Box
- Part time: 356 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEAD ACID BATTERY WILL NOT HOLD CHARGE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
